# SDR TRAX200701324

- Difficulty date: September 4, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR72
- Aircraft serial: 383
- Aircraft time: 30,919 hours, 35,004 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK BETWEEN FR 36-39 FOUND CORRODED ON W/C 100-46.  NEED TO FABRICATE NEW SEAT TRACK.  FABRICATED AS PER SRM 53-63-00 FIG 201   LT SEAT TRACK INSTALLATION IS COVERED BY W/C 100-46.
